# SDR AALA202401308534

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 31,865 hours, 4,282 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT WING AILERON CLOSURE RIB AT RWS 1263.60. REPAIRED RIB PER EA 350837 AND EO 5720D009.
